Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 232, NWS Amarillo, TX

July 14, 2016Wheeler County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jul 14, 2016, 11:32 PM CDT for Wheeler County, Texas. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2016, 11:32 PM CDT (04:32 UTC)
Expired
Jul 14, 2016, 11:52 PM CDT
In force
20 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

County Wheeler County, TX

The radar

The Amarillo radar (KAMA), 146 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 6:25 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 4.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2016-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2288 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2016-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2288 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
2158 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
11.0

Open this sounding in Storm Lab

The text

As transmitted.

664 
WUUS54 KAMA 150432
SVRAMA
TXC483-150530-
/O.NEW.KAMA.SV.W.0232.160715T0432Z-160715T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1132 PM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WHEELER COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 1230 AM CDT

* AT 1132 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
  SWEETWATER...OR 16 MILES WEST OF CHEYENNE...MOVING SOUTHWEST AT 20
  MPH.

  HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT SOME TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
           HOMES...ROOFS...AND OUTBUILDINGS. HAIL DAMAGE TO VEHICLES 
           IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  TWITTY.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 165 AND 173.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3518 10008 3518 10013 3533 10035 3561 10000
      3528 10000
TIME...MOT...LOC 0432Z 040DEG 16KT 3553 9994 

HAIL...1.25IN
WIND...70MPH
 
$$

SCHNEIDER
2 follow-up statements
554 
WWUS54 KAMA 150444
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1144 PM CDT THU JUL 14 2016

TXC483-150530-
/O.CON.KAMA.SV.W.0232.000000T0000Z-160715T0530Z/
WHEELER TX-
1144 PM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHEASTERN WHEELER COUNTY...

AT 1144 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
SWEETWATER...OR 16 MILES SOUTHWEST OF CHEYENNE...MOVING SOUTHWEST AT
15 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN WHEELER COUNTY.

THIS INCLUDES INTERSTATE 40 NEAR MILE MARKER 173.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3522 10005 3525 10015 3552 10000 3528 10000
TIME...MOT...LOC 0444Z 023DEG 14KT 3548 9992 

HAIL...1.00IN
WIND...<50MPH
 
$$

SCHNEIDER
939 
WWUS54 KAMA 150452
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1152 PM CDT THU JUL 14 2016

TXC483-150501-
/O.CAN.KAMA.SV.W.0232.000000T0000Z-160715T0530Z/
WHEELER TX-
1152 PM CDT THU JUL 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WHEELER COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3522 10005 3525 10015 3552 10000 3528 10000
TIME...MOT...LOC 0451Z 040DEG 16KT 3545 9995 

$$

SCHNEIDER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 10:46 PM CDT, 46 minutes earlier.

Area forecast discussion, Jul 14, 10:46 PM CDT, 46 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
1046 PM CDT THU JUL 14 2016

.AVIATION...
06Z TAF Cycle

Upslope surface flow behind a frontal boundary will allow for
abundant low level moisture and increasing low clouds tonight
resulting in IFR to MVFR ceilings between 07Z and 14Z Friday and
again Friday evening after 00Z Saturday. Otherwise...VFR conditions
expected with east to southeast winds 5 to 15 knots increasing to 15 to
25 knots or 20 to 30 knots with higher gusts after 18Z to 20Z Friday
at both the Amarillo and Dalhart TAF sites. The Guymon TAF site
should be east and southeast 10 to 20 knots after 18Z to 20Z Friday.

Schneider

&&

.PREV DISCUSSION... /Issued 647 PM CDT THU JUL 14 2016/

AVIATION...
00Z TAF Cycle

A stationary front from the eastern to south central Texas Panhandle
will be a focus for isolated to scattered convection this evening.
The Amarillo TAF site has the best chance for any convection and
included a TEMPO group from 02Z to 06Z Friday. The Dalhart and Guymon
TAF sites could possibly see some convection move southeast out of
northeast New Mexico and southeast Colorado later this evening...and
did include a TEMPO group between 01Z and 06Z Friday just in case.
VFR conditions will prevail through 00Z Saturday at all three TAF
sites. Northeast to east winds 10 to 20 knots with some higher gusts
will veer around to the southeast and south after 16Z to 19Z Friday.

Schneider

PREV DISCUSSION... /Issued 347 PM CDT THU JUL 14 2016/

SHORT TERM...
A multitude of wind directions across the Panhandle have led to a
series of meso-boundaries draped across the region. Current
observations show a range of temperatures from the mid to upper 80s
across the NW TX panhandle and OK panhandle to lower and mid 90s
across the rest of the region. Dewpoint temperatures are
approaching 70 across the eastern TX panhandle. Areas across the
southeastern TX panhandle is the current area of interest for
convection as we get further into the afternoon and evening hours.
Southeasterly flow across the SE TX panhandle is advecting
moisture along a westward progressing boundary into the central
panhandle. In-conjunction with the meso-boundary across the
eastern and central TX panhandle, cumulus clouds are developing
across the front range of CO and NM with some convection expected
to develop which may move into the western OK and perhaps far
northwestern TX panhandle as we go into the evening hours. Some
showers and thunderstorms may linger into the overnight across far
eastern areas along the meso-boundaries later tonight. Low temps
for tonight will range from the upper 60s to lower 70s.

LONG TERM...
Upper level analysis across CONUS reveals a closed low moving into
the Pac NW while mostly zonal flow continues across the Plains.
Models are in fairly good agreement on a 500mb shortwave moving
through the flow Friday afternoon. A vort max will develop in
response to some modest upper level divergence as the wave moves
through.

At the surface... lingering low clouds and perhaps a few showers may
exist over portions of the OK/TX Panhandles Friday morning. These
clouds should burn off through late morning allowing for some mixing
and temperatures should rise fairly quickly into the 90s. Model sfc
dew points will be in the low to mid 60s across most of the area.
Depending on where any residual outflow boundaries are located from
Thursday evening convection will be a focus for initiation. High
res models show cap eroding by mid afternoon with at least a few
storms popping up around 21z in our western zones, then pushing
east across the area. MLCAPE values should be reasonable...with
values up to 2000 j/kg. The best shear will be along the edge of
the zonal jet along the OK panhandle with values near 40kts.
Moreover...strong to severe storms will be possible with anything
that does develop with large hail and wind being the main threat.
Later Friday evening...models show a possible MCS moving in from
western KS as aforementioned upper level support moves in. At this
time is looks like this feature may clip our northeastern zones.
Storm chances will then decrease through Saturday morning.

The period from Sunday and beyond looks mostly dry and hot as ridge
of high pressure pushes further east and north. At this time models
center the high over KS/OK by early next week. This should help
maintain some easterly component to the surface winds during the
afternoons which may help mitigate extremely anomalous high
temperatures. However...it will be very hot regardless with highs
in upper 90s to low 100s.

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

11/10
Hazardous weather outlook, Jul 14, 10:01 PM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1001 PM CDT THU JUL 14 2016

OKZ001>003-TXZ001>020-151100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
1001 PM CDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES THROUGH TONIGHT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED
AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES FRIDAY AND FRIDAY NIGHT. A FEW STORMS COULD BECOME STRONG
TO SEVERE...WITH DAMAGING WIND GUSTS AND HAIL NEAR QUARTER SIZE AS
THE PRIMARY HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

SCHNEIDER

In the hours before

Special weather statement, Jul 14, 8:30 PM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
830 PM CDT THU JUL 14 2016

TXZ018-019-150200-
ARMSTRONG TX-DONLEY TX-
830 PM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ARMSTRONG AND
SOUTHWESTERN DONLEY COUNTIES UNTIL 900 PM CDT...

AT 830 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM GOODNIGHT TO BRICE. MOVEMENT WAS SOUTHEAST AT 5
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GOODNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
THE PANHANDLE OF TEXAS.

LAT...LON 3494 10136 3517 10121 3475 10071 3475 10117
TIME...MOT...LOC 0130Z 333DEG 5KT 3502 10117 3473 10088

BRB/LFM
Local storm report, Jul 14, 8:36 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
836 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     HAIL             1 NNW LAKE TANGLEWOOD   35.07N 101.79W
07/14/2016  M1.25 INCH       RANDALL            TX   NWS EMPLOYEE

&&

EVENT NUMBER AMA1600623

LORENZEN
Special weather statement, Jul 14, 8:47 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
847 PM CDT THU JUL 14 2016

TXZ018-150230-
ARMSTRONG TX-
847 PM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ARMSTRONG COUNTY
UNTIL 930 PM CDT...

AT 847 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF WAYSIDE...OR 14 MILES SOUTHWEST OF CLAUDE...MOVING
SOUTH AT 20 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WAYSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
THE PANHANDLE OF TEXAS.

LAT...LON 3506 10162 3507 10137 3475 10127 3475 10163
TIME...MOT...LOC 0147Z 349DEG 17KT 3492 10147

LFM
Special weather statement, Jul 14, 8:59 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
859 PM CDT THU JUL 14 2016

TXZ019-020-150230-
DONLEY TX-COLLINGSWORTH TX-
859 PM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COLLINGSWORTH AND
SOUTHERN DONLEY COUNTIES UNTIL 930 PM CDT...

AT 859 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 12 MILES SOUTHWEST OF CLARENDON TO 4 MILES
NORTH OF DODSON. MOVEMENT WAS SOUTH AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WELLINGTON...CLARENDON...HEDLEY...DODSON...LELIA LAKE AND QUAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
THE PANHANDLE OF TEXAS.

LAT...LON 3475 10109 3496 10109 3494 10000 3475 10000
TIME...MOT...LOC 0159Z 354DEG 12KT 3482 10107 3482 10002

BRB/LFM
Local storm report, Jul 14, 10:47 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
1047 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             SKELLYTOWN              35.57N 101.18W
07/14/2016  E1.75 INCH       CARSON             TX   FIRE DEPT/RESCUE

0724 PM     HAIL             3 NNE WAYSIDE           34.83N 101.52W
07/14/2016  E1.75 INCH       ARMSTRONG          TX   BROADCAST MEDIA

0725 PM     HAIL             1 W GROOM               35.20N 101.12W
07/14/2016  E1.75 INCH       CARSON             TX   PUBLIC

0729 PM     TSTM WND GST     4 W GROOM               35.20N 101.18W
07/14/2016  E60 MPH          CARSON             TX   BROADCAST MEDIA

0731 PM     HAIL             1 W GROOM               35.20N 101.12W
07/14/2016  M1.00 INCH       CARSON             TX   STORM CHASER

0735 PM     TSTM WND GST     8 W GROOM               35.21N 101.25W
07/14/2016  M60 MPH          CARSON             TX   TRAINED SPOTTER

0735 PM     HAIL             8 W GROOM               35.21N 101.25W
07/14/2016  M1.00 INCH       CARSON             TX   TRAINED SPOTTER

0800 PM     HAIL             GOODNIGHT               35.03N 101.19W
07/14/2016  M1.00 INCH       ARMSTRONG          TX   BROADCAST MEDIA

0836 PM     HAIL             1 NNW LAKE TANGLEWOOD   35.07N 101.79W
07/14/2016  M1.25 INCH       RANDALL            TX   NWS EMPLOYEE

&&

EVENT NUMBER AMA1600615 AMA1600620 AMA1600617 AMA1600621 AMA1600616
AMA1600618 AMA1600619 AMA1600622 AMA1600623

LORENZEN
Special weather statement, Jul 14, 11:10 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1110 PM CDT THU JUL 14 2016

TXZ015-020-150515-
WHEELER TX-COLLINGSWORTH TX-
1110 PM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLLINGSWORTH AND
EASTERN WHEELER COUNTIES UNTIL 1215 AM CDT...

AT 1110 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF WHEELER...OR 19 MILES NORTH OF SHAMROCK...MOVING
SOUTH AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHAMROCK...LUTIE AND TWITTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES.

&&

LAT...LON 3498 10028 3553 10025 3553 10003 3532 10000
      3499 10000
TIME...MOT...LOC 0410Z 359DEG 27KT 3548 10015

SCHNEIDER

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:02 PM CDTSevere Thunderstorm WarningAMACarson, Gray28 min
Jul 14, 7:05 PM CDTSpecial Weather StatementAMAArmstrong25 min
Jul 14, 7:15 PM CDTSevere Thunderstorm WarningAMAArmstrong45 min
Jul 14, 7:22 PM CDTSpecial Weather StatementAMARoberts23 min
Jul 14, 7:37 PM CDTSevere Thunderstorm WarningAMAArmstrong26 min
Jul 14, 7:44 PM CDTSevere Thunderstorm WarningAMACarson31 min
Jul 14, 7:59 PM CDTSevere Thunderstorm WarningAMAArmstrong31 min
Jul 14, 8:09 PM CDTSevere Thunderstorm WarningAMAArmstrong36 min
Jul 14, 8:14 PM CDTSpecial Weather StatementAMARandall31 min
Jul 14, 8:20 PM CDTSevere Thunderstorm WarningAMARandall41 min
Jul 14, 8:29 PM CDTSpecial Weather StatementAMACarson31 min
Jul 14, 8:30 PM CDTSpecial Weather StatementAMADonley30 min
Jul 14, 8:47 PM CDTSpecial Weather StatementAMAArmstrong43 min
Jul 14, 8:59 PM CDTSpecial Weather StatementAMADonley31 min
Jul 14, 11:10 PM CDTSpecial Weather StatementAMAWheeler65 min
Jul 15, 5:30 PM CDTSpecial Weather StatementAMAHartley45 min
Jul 15, 5:52 PM CDTSpecial Weather StatementAMADeaf Smith38 min
Jul 15, 6:27 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree, Sherman63 min
Jul 15, 6:30 PM CDTSpecial Weather StatementAMAOldham30 min
Jul 15, 6:54 PM CDTSpecial Weather StatementAMADeaf Smith51 min
Jul 15, 6:56 PM CDTSpecial Weather StatementAMAOldham49 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.